# SDR UALA2010122704707

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,991 hours, 9,130 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: HP13681007
- Part serial: 3943
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS & STATUS MSG R REVERSER ISOLATION VALVE.  REV LOCKED OUT.  TR RELAY MODULE HAD LIGHT ON FOR HIV PRESSURE (HYD ISOLATION VALVE PRESS).  REPLACED REVERSER ISOLATION VALVE ON NR 2 ENGINE, FAILED OPS CK, FAULT STILL SHOWING.  CORRECTION TO LAST UPDATE, STOW VALVE WAS REPLACED, NO HELP.   REPLACED NR 2 THRUST REV ISOL VALVE PRESS SWITCH PER MM.  RAN NR 2 ENG REV. OPS CHECKED GOOD, NO MESSAGES NOTED.
